# SDR IPXA09M55746

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT FUSE SKIN AT FS 1761 BETWEEN L38L & 39L.  REPAIRED PER EO MD11-5330-33334-A.
